# SDR UIEA2012090700388

- Difficulty date: August 20, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 57,082 hours, 8,478 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME SHEAR TIE,  RIVET HOLE FOUND ELONGATED AT STA 1700 BETWEEN S-33R AND S-34R.  FRAME SHEAR TIE REPAIRED IAW SRM 53-00-07-2R-3.
